# SDR AALA20111118TUL05

- Difficulty date: November 18, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N612AA
- Make and model: Boeing 757223
- Aircraft serial: 24488
- Aircraft time: 67,851 hours, 24,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR DITCHING PANEL CORROSION UNDER AND JUST AFT OF LEFT AFT EMERGENCY EXIT WINDOW AREA, STATION 1022.  REPLACED DITCHING PANEL PER SRM 51-10-02-0G.
